A bijective proof of Shapiro's Catalan convolution

Hajnal, Péter, Nagy, Gábor: A bijective proof of Shapiro's Catalan convolution.
ELECTRONIC JOURNAL OF COMBINATORICS, 21 (2). Paper-#P2.42. ISSN 1077-8926 (2014)

[img]
Preview
Text
2594290.pdf - Published Version

Download (255kB) | Preview
Item Type: Article
Journal or Publication Title: ELECTRONIC JOURNAL OF COMBINATORICS
Date: 2014
Volume: 21
Number: 2
Page Range: Paper-#P2.42
ISSN: 1077-8926
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2594290
Date Deposited: 2015. Dec. 12. 16:09
Last Modified: 2015. Dec. 12. 16:09
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5926

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year